MathSciNet Relay Station
MathSciNet bibliographic data
MR2476578 14C34 (11G10 14C35 14H42)
Oyono, Roger Non-hyperelliptic modular Jacobians of dimension 3. Math. Comp. 78 (2009), no. 266, 1173–1191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement